Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On medicine for RA, UTI, sore and painful lump inside cheek. Should I go for medical treatment?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11730 Questions
I am on immunosuppressants for RA...also on ant-seizure meds, etc...anyway, I get frequent infections...I saw my GP last week for a UTI--he put me on Cipro....but, I've got this sore, painful lump inside my right cheek. It seems some better since I've been on the Cirpro---but, still hurts....should I see a GP or my dentist for this problem....or wait and see if the Cipro clears it up
Posted Tue, 31 Jul 2012 in Infections
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for posting your query.
A sore painful lump inside the right cheek is likely to be due to an infected salivary gland. The ciprofloxacin you are taking is likely to help with this infection too. You can do warm saline rinses for better improvement.
You can wait till you finish cipro for urinary infection and see if it clears up. In case it is persistent then consulting a dentist will be of help.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor